Journal of Symbolic Logic

Review: Raymond M. Smullyan, First-Order Logic

Jeremy Avigad

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 61, Issue 1 (1996), 351.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744951

JSTOR
links.jstor.org

Citation

Avigad, Jeremy. Review: Raymond M. Smullyan, First-Order Logic. J. Symbolic Logic 61 (1996), no. 1, 351.https://projecteuclid.org/euclid.jsl/1183744951


Export citation